Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Higher rate of body development. Is this normal ?

My sister is 8 year old rite now but she has some higher rate of body development than other girls of her age, In july 2010 - i consulted a endocrinologist- he prescribed Leuprolide acetate 11.25. In mid july , 1st dose via S C route is given after 3 months in october second dose has been given. still she has the same rate of growth as she had earlier. moreover her weight is increasing day by day. What shall i do for her? I am requesting you to kindly tell me about the issue that what is exactly current issue with respect to her? I am very worried so kindly help me.
Asked On : Mon, 29 Nov 2010
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Thanks for nice query
Your sister case needs regular treatment from endocrinologist ,so remain in touch with him or her. Get her hormones tested time to time
Hope I have answered your question well to your satisfaction. Wish you speedy complete recovery at the earliest.

Answered: Fri, 26 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor